Dermatitis, Itchy, Scaly Larage Red Bumps

I have dermatitis on my cheeks, always had very sensitive skin. I used hydrocortisone cream for 1 month, much worse, more sensitive. Now a lot of large red bumps, some itchy & scaly skin. My skin is slghtly oily under normal conditions. What product do you recommend to help calm my skin as it is extremely sensitive?

Comments for Dermatitis, Itchy, Scaly Larage Red Bumps

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Dermatitis, Itchy, Scaly Larage Red Bumps
by: Nanette with Skin-Remedies.com

Hello,

It's sad to say that so many people have experienced a worsening of their symptoms after using hydrocortisone or other forms of steroidal creams. Using steroid creams can produce any number of possible side effects. These side effects include: thinning and discoloration of the skin (hypo or hyper pigmentation), easy bruising, permanent dilation of certain blood vessels, burn marks on skin, itchiness, perioral dermatitis, liver and kidney damage and a weakened immune system. Not only this, but when you stop using steroid creams this almost always produces what is known as a "Rebound Effect" or "Rebound Phenomenon". These terms refer to the tendency of some medications, when discontinued suddenly, to cause the return of the symptoms it relieved either in the same area or another area.

I would highly recommend first cleansing with our All Over Face & Body Wash followed by an application of our Face & Neck TheraCream twice daily. These products help to soothe the skin and bring it back to a healthier state and greatly increase moisture levels beneath the skin's surface.

Please keep me posted on your progress.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.